Posted by: newbieSA | 2008-11-18

Minerva 35 Pill

I am 23 years old and use Minerva 35 as a contraceptative pill. I'  ve been using a contraceptitive pill from the age of 16 for my skin. Before Minerva I was on Diane. I'  ve been on Minverna for the last 3 years. As you know, you usually drink 2 of the white pills and then you start your period. It started about a year ago, that I had to drink 3 white one'  s before I started and then 4 and 5, but I still don'  t start my period. So for the last couple of months I would stop drinking the pill when it is time for my period and only after about 5 days, of not drinking it, my period will start. I will then wait untill my period is finished before I start taking the pill again. I am only taking the pill for my skin, so I don'  t mind if this will lead to the pill not doing it'  s full work, as long as my skin is good, I m happy.I just want to know if this is a problem and why it is like this - why does my period not start after 2 white pills as it is supposed to?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear NewbieSA
You need a drop in progesterone levels for menstruation to start, maybe the pill's hormone levels are not high enough - it doesn't really matter if it starts after 2,3 or 5 days, but if this is working for you, as long as you know that this will NOT give you contraceptive protection, you can use it like this.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Puma | 2009-03-19

hi there, i ahave stopped the Pill - Minerava for +- 3 months and have not got my period. im just a bit concerned - i went to the Gyne but he said everything was fine. so im very confused. please help

Reply to Puma

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.